See Alike in...

Alike App

Browser

throwmeinthepit

583d

So I'm new to this, I guess I'm wondering if anyone else struggles with this super foggy fatigue in the first half of their day. I can't tell if it's any of the meds I'm on or if something's still wrong with my thyroid or just generally my body.

Top reply
    • throwmeinthepit

      529d

      @Julieann23 I'm like, medically deficient in vitamin d so there's that. Lol

    • throwmeinthepit

      529d

      Just in case anyone was curious, i got off gabapentin and Wellbutrin and despite the chronic fatigue not being better, the foggy feeling has hugely lessened.

    • Julieann23

      573d

      I was getting really tired and found out I was lacking vitamin b 12 I now get a shot every month it helps

      • throwmeinthepit

        529d

        @Julieann23 I'm like, medically deficient in vitamin d so there's that. Lol

    • sol.th

      582d

      I do 🤍 every morning I wake up feeling so so and when the day starts like having breakfast and that stuff, my mood goes 📉 until evening were i’m a little bit more relaxed

    • Hockeyfan

      582d

      Has the dr checked your thyroid recently? My daughter has hashimotos and that sounds like how she feels when her medicine levels are off

    • anj.kej

      583d

      I get that way. Maybe have the dr check you levels again. You may need a higher dose in meds. Thats what happens wirh me anyway. Does anyone ever feel like your not hungry at all.. all day. That's me..

      • Julieann23

        573d

        @anj.kej lately I have felt like that it’s a chore to eat . I’m not sure why thou

      • throwmeinthepit

        582d

        @anj.kej yeah absolutely that's been happening to me

    • OodlesOfNoodles

      583d

      Yeah I feel like that all the time. But it's never a bad idea to check with your psychiatrist just in case. It is really common though with people with fibromyalgia. The only thing that helps is definitely giving yourself time and learning what works best for you. Supplements are good, and getting good sleep is also a great help

      • throwmeinthepit

        583d

        @OodlesOfNoodles every time I talk to my GP about it she like, gets really frustrated with me? I'm not really sure what more I need to be telling her to convey that the chronic exhaustion is absolutely crippling some days. To be honest I don't know if there's anything she can even do about it. I asked her for a stimulant based adhd med but she's extremely reluctant to prescribe it to me and I don't get why.

        • KJ_

          583d

          @throwmeinthepit unfortunately a lot of doctors treat us like drug seekers and, while I’d never wish this pain on someone, I wish they could feel it for a day. They would try anything and everything they could. By stimulant, if you mean adderall… I highly recommend staying away, and know why she’s reluctant. It’s like prescribed meth. It’s labeled as amphetamine salt. I was irritable on it, and lost handfuls and handfuls of hair. I would stay up for 48 hours straight and be absolutely insane. My brother was on Ritalin since childhood and has so many mental health problems, but it’s hard to say if the two factors are related. If you really want to try those and nothing can stop you - a psychiatrist will not hesitate to put you on a multitude of pills they think would be right for you.

    • KJ_

      583d

      A lot of fibro sufferers will say that’s absolutely normal. I however, felt like gabapentin turned me into an absolute zombie and I couldn’t stand it. I stopped taking it after 3 months because it wasn’t helping anyways. I need coffee and smoothies to get through my day. Keep in mind if you’re also depressed and not eating - that most of our energy comes from food. And if, like I used to, all you’re eating is junk, it’s not going to provide you with a ton of nutrients to give you that energy.

      • throwmeinthepit

        583d

        @KJ_ i was on gabapentin for like a year and it did the same thing to me but i started getting... Essentially vertigo symptoms and my doctor took me off of it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion